RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 51, Issue 3(309)  


A short biography of Mikhail Yakovlevich Suslin
V. I. Igoshin
3

Topologies generated by effectively Suslin sets, and their applications in descriptive set theory
V. G. Kanovei
17
The Suslin hypothesis and its significance for set-theoretic mathematics
V. I. Malykhin
53
Estimates for the first eigenvalue in some Sturm–Liouville problems
Yu. V. Egorov, V. A. Kondrat'ev
73
Recursively separable enumerated algebras
N. Kh. Kasymov
145

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Recovery of a function from the data of its exponential ray transform on an $n$ -dimensional complex of lines in $\mathbb R^n$
S. E. Sysoev
177
A criterion connected with the structure of the fixed-point set for the existence of a projectively invariant measure for groups of orientation-preserving homeomorphisms of $\mathbb R$
L. A. Beklaryan
179
Singular orbits of the adjoint representation of the Lie groups $\operatorname{SO}(n)$
A. M. Boyarsky, T. V. Skrypnik
181
Realizations of universal formal abelian groups
F. Buzato
183
New integrable deformations of the Calogero–Moser quantum problem
A. P. Veselov, M. V. Feigin, O. A. Chalykh
185
A duality for topological semirings of continuous functions
E. M. Vechtomov, M. N. Smirnova
187
On fibre $G$ -maps
A. Yu. Volovikov
189
Some simple theorems on the distribution of roots
M. L. Gerver
191
Algebras with an irreducible non-maximal automorphism group
N. I. Goza
193
Stable-recurrent non-negative matrices
B. M. Gurevich
195
On rigidity of polyhedral spheres with even-angle faces
N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin
197
Global representations of the kernel of the resolvent of a non-self-adjoint operator in the Keldysh sense
V. V. Dubrovskii
199
Structure of the set of planar minimal networks with given topology and boundary
A. O. Ivanov, A. A. Tuzhilin
201
The differential geometry of tangential Hermitian surfaces
V. F. Kirichenko, B. V. Zayatuev
203
Measurability of representations of infinite-dimensional groups
S. V. Lyudkovskii
205
Polynomial solutions of a certain class of ordinary differential equations
A. S. Lyskova
207
On a property of solutions of a special class of degenerate elliptic equations
G. A. Smolkin
209
Minimax and minimax-Bayesian estimation of linear regression parameters
V. N. Solov'ev
211
$G$-Varieties of complexity 1
D. A. Timashev
213
Distributively decomposable rings
A. A. Tuganbaev
215
On discrete operators of higher order
V. A. Yurko
217

Mathematical Events
Aleksandr Vasil'evich Efimov (on his seventieth birthday)
L. D. Kudryavtsev, S. M. Nikol'skii, A. S. Pospelov, S. B. Stechkin, S. A. Telyakovskii, P. L. Ul'yanov
219
Eighth Saratov Winter School “Modern Problems of Theory of Functions and Applications”
A. L. Lukashov, D. I. Trubetskov, P. L. Ul'yanov, A. P. Khromov
221
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019